| Texto completo | |
| Autor(es): |
Braga, Denis de Carvalho
;
da Fonseca, Alexander Fernandes
;
Mello, Luis Fernando
;
Ribeiro, Ronisio Moises
;
Pessoa, Claudio Gomes
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS; v. 33, n. 10, p. 17-pg., 2023-08-01. |
| Resumo | |
The main topic studied in this article is the number of crossing limit cycles bifurcating from two or three period annuli in discontinuous planar piecewise linear Hamiltonian differential systems with three zones. With regard to the studies already published in the literature on this subject, we highlight the following five aspects of our work: (1) the expressions of the first order Melnikov functions for suitable perturbations of a piecewise Hamiltonian system with three zones separated by two parallel lines are obtained explicitly; (2) the way the Melnikov functions are obtained is different from what has already been done for similar studies; (3) the expressions of the Melnikov functions are used to estimate the number of crossing limit cycles that bifurcate simultaneously from period annuli under suitable polynomial perturbations; (4) since the piecewise Hamiltonian system studied here has no symmetry, the number of crossing limit cycles bifurcating from the period annuli is greater than or equal to those obtained in systems already studied; (5) unlike other similar studies, we present a concrete example of a piecewise linear near-Hamiltonian differential system in which the lower bound of the number of limit cycles that bifurcate from the period annuli is reached. (AU) | |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 19/07316-0 - Teoria de singularidades e aplicações a geometria diferencial, equações diferenciais e visão computacional |
| Beneficiário: | Farid Tari |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 23/04061-6 - Sistemas dinâmicos contínuos ou suaves por partes em variedades de dimensão 2 e 3. |
| Beneficiário: | Cláudio Gomes Pessoa |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |